# SDR WWMA9700024

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312AE
- Make and model: Saab 340B
- Aircraft serial: 340B312
- System (JASC): 2540 · Lavatories
- Part: Toilet
- Condition: Overserviced
- Location: Lavatory
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A STRONG OFFENSIVE ODOR, THE MORE FORWARD IN THE AIRCRAFT THE STRONGER THE ODOR.  MAINTENANCE FOUND THE TOILET HAD BEEN OVERSERVICED SPILLING A LARGE AMOUNT OF BLUE WATER IN THE BELLY OF THE AIRCRAFT.  THE TOILET FLUID WAS CLEANED AND NEUTRALIZED.  PERFORMED OPERATIONAL AND LEAKS CHECKS.
